International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2018, Volume 3 Issue 1, Part B
S. No. Title and Authors Name Country
1
Existence of solutions and controllability of impulsive nonlinear mixed Volterra-Fredholm integrodifferential equation with nonlocal condition
K Karthikeyan and A Manikandan
Pages: 90-97  -  263 Views  43 Downloads  -  Country: India
India
2
The proof of trigonometric formula for the sum and difference of the two angles by Ptolemy's theorem
Xintong Yang
Pages: 98-100  -  218 Views  16 Downloads  -  Country: China
China
3
Hybrid fixed point theorem for abstract measure Integro-differential equation
SS Bellale and GB Dapke
Pages: 101-106  -  183 Views  11 Downloads  -  Country: India
India
4
A study on cerebrospinal fluid analysis
Geetharamani R
Pages: 107-109  -  192 Views  12 Downloads  -  Country: India
India
5
Queuing analysis of Geo/Geo/1 queue with catastrophes using Matrix Geometric technique
Indra and Vijay Rajan
Pages: 110-114  -  195 Views  11 Downloads  -  Country: India
India
6
An introduction to differential equations
Sarita Devi and Dr. Manjeet Jakhar
Pages: 115-117  -  201 Views  25 Downloads  -  Country: India
India
7
Application of value at risk on Moroccan exchange rates
Karima Lamsaddak and Driss Mentagui
Pages: 118-125  -  207 Views  19 Downloads  -  Country: Morocco
Morocco
8
Note on laguerre polynomial of two variable L n (x, y)
Kamal Gupta
Pages: 126-131  -  179 Views  18 Downloads  -  Country: India
India
9
Techniques for solving maximal flow problem
Mobin Ahmad
Pages: 132-135  -  185 Views  14 Downloads  -  Country: India
India
10
Bulk service queue with server breakdown and repairs
Bharathidass S, Arivukkarasu V and Ganesan V
Pages: 136-142  -  219 Views  18 Downloads  -  Country: India
India
Call for book chapter